Cohomologically Rigid Solvable Leibniz Algebras with Nilradical of Arbitrary Characteristic Sequence

Abstract

We describe the (n + s)-dimensional solvable Leibniz algebras whose nilradical has characteristic sequence (m1, …, ms), where m1 +⋯+ ms = n. The completeness and cohomological rigidity of this algebra are proved.

This is a preview of subscription content, log in to check access.

References

  1. 1.

    Blokh A., “On a generalization of the concept of Lie algebras,” Dokl. Akad. Nauk SSSR, vol. 165, no. 3, 471–473 (1965).

    MathSciNet  Google Scholar 

  2. 2.

    Loday J.-L., “Une version non commutative des algèbres de Lie: les algèbres de Leibniz,” Enseign. Math., vol. 39, no. 3–4, 269–293 (1993).

    MathSciNet  MATH  Google Scholar 

  3. 3.

    Balavoine D., “Déformations et rigidité géométrique des algebras de Leibniz,” Comm. Algebra, vol. 24, no. 3, 1017–1034 (1996).

    MathSciNet  Article  Google Scholar 

  4. 4.

    Hochschild G. and Serre J-P., “Cohomology of Lie algebras,” Ann. Math., vol. 57, 591–603 (1953).

    MathSciNet  Article  Google Scholar 

  5. 5.

    Ancochea Bermúdez J. M. and Campoamor-Stursberg R., “Cohomologically rigid solvable Lie algebras with a nilradical of arbitrary characteristic sequence,” Linear Algebra Appl., vol. 488, 135–147 (2016).

    MathSciNet  Article  Google Scholar 

  6. 6.

    Khalkulova Kh. A. and Abdurasulov K. K., “Solvable Lie algebras with maximal dimension of complementary space to nilradical,” Uzbek Math. J., vol. 1, 90–98 (2018).

    MathSciNet  Article  Google Scholar 

  7. 7.

    Ancochea Bermúdez J. M. and Campoamor-Stursberg R., “On a complete rigid Leibniz non-Lie algebra in arbitrary dimension,” Linear Algebra Appl., vol. 438, no. 8, 3397–3407 (2013).

    MathSciNet  Article  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding authors

Correspondence to U. Kh. Mamadaliev or B. A. Omirov.

Additional information

To Academician Yuri Leonidovich Ershov on his 80th birthday.

Russian Text © The Author(s), 2020, published in Sibirskii Matematicheskii Zhurnal, 2020, Vol. 61, No. 3, pp. 641–653.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Mamadaliev, U.K., Omirov, B.A. Cohomologically Rigid Solvable Leibniz Algebras with Nilradical of Arbitrary Characteristic Sequence. Sib Math J 61, 504–515 (2020). https://doi.org/10.1134/S003744662003012X

Download citation

Keywords

  • Leibniz algebra
  • solvable algebra
  • nilradical
  • rigid algebra
  • second cohomology group